# SDR DHL2003803016

- Difficulty date: December 13, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

IMMEDIATELY AFTER GEAR RETRACTION THERE WAS A CONTINUOUS VIBRATION / SHUDDER AND LOUD NOISE IN THE NOSE AREA.  NOISE AND SHUDDER STOPPED AT 500 FEET WHEN PACK WAS TURNED OFF FOR LANDING.  RE-SECURED LOOSE ACM DUCT RT EXPANSION SIDE PER DACO M/M 21-55-1.  ALSO RE-SECURED LT PACK CURTAIN SNAPS THAT WERE OFF.  PACKS CHECKED SERVICEABLE PER DACO M/M 21-55-00.
